Home » Pub-Topic: Partial Differential Equations, Pub-Type: Articles in International Journals

PAPER: A multiplicity theorem for hemivariational inequalities with a p-Laplacian-like differential operator

REF. DATE:8 September 2008 CREATED/MODIFIED: 19 January 2012 242 views No Comment

A multiplicity theorem for hemivariational inequalities with a p-Laplacian-like differential operator (with N.S. Papageorgiou, V. Staicu), Nonlinear Analysis 69(2008), 1150-1163.
(myid-4)

Leave your response!

You must be logged in to post a comment.